# SDR SWIA2021080460013

- Difficulty date: July 18, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 44,610 hours, 28,686 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 394-409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGED FROM CONTACT WHIH SHOP FAN. DAMAGE IS BETWEEN FS394.00 & FS409.00 AND BETWEEN STR. 14LH & 15LH    (FILED CLOSED)   PERFORMED A MAJOR REPAIR TO THE EXTERNAL FUSELAGE SKIN BETWEEN FS 394.00 AND 409.00 AND BETWEEN STRINGER 14L AND 15L BY CUTTING AWAY DAMAGE AND APPLYING REPAIR IAW CRJ 700 SRM 53-00-01-201-001-A01. COMPLETED AND ATTACHED TASK CARD 51-900-1002-SKY AND FORM M-337. TOTAL WEIGHT CHANGE +0.55 LBS.
